# SDR AALA202304259584

- Difficulty date: April 22, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A320*
- Aircraft serial: 6711
- Aircraft time: 23,403 hours, 9,077 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Lavatory
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INTO SCHEDULED DESTINATION OF DFW. FLIGHT CREW REPORTED A FUME EVENT DURING CLIMB AND CRUISE THAT WAS A HEAVY CHEMICAL SMELL -BURNT SOCK ODOR NEAR 4L DOOR. THE AIRCRAFT LANDED SAFELY AT DFW AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE ACCOMPLISHED THE SMOKE/ODOR / FUME TROUBLESHOOTING TASK CARD 26L00021001 AND DETERMINED THE ODOR TO BE EXCESSIVE RESIDUAL CLEANING FLUID IN THE RIGHT AFT LAVATORY AND CLEANED THE LAVATORY WALLS, FLOOR AND TOILET TO REMOVE THE RESIDUAL CLEANING FLUID AS REQUIRED.
